# SDR SIMA20150606005

- Difficulty date: June 6, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 30,345 hours, 21,350 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Tray
- Condition: Cracked
- Location: Equip Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIP BAY TRAY FOR JB6 HAS 1/4" CRACK BY THE FWD RT CORNER.  REMOVED CRACKED TRAY & INSTALLED NEW TRAY IAW SRM 51-42-06.
